Singular perturbation methods for a class of initial-and boundary-value problems in discrete systems

D. S. NAIDU, A. KAILASA RAO

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

A class of singularly perturbed initial-and boundary-value problems occurring in discrete systems is formulated. Singular perturbation methods are developed separately for initial-value problems and boundary-value problems. The methods essentially consist of seeking an approximate solution in terms of an outer series basod on the degenerate problem and a correction series to recover the auxiliary conditions sacrificed in the process of degeneration. Some interesting features are explorod and the asymptotic correctness of the formal series expansions is clearly established. Illustrative examples are provided in support of the proposed methods.

Original languageEnglish (US)
Pages (from-to)77-94
Number of pages18
JournalInternational Journal of Control
Volume36
Issue number1
DOIs
StatePublished - Jul 1982
Externally publishedYes

Fingerprint Dive into the research topics of 'Singular perturbation methods for a class of initial-and boundary-value problems in discrete systems'. Together they form a unique fingerprint.

Cite this